A: Aggression is a concern for a lot of bodybuilders as well as their spouses or mates. If you’re the sort who reacts to supplementary steroids with aggression, then you’re going to have to deal with it just like you deal with avoiding aromatization of roids and find a solution that works. I somewhat discuss this in the side effects chapter and relay that I feel that everyone should be able to overcome ‘impulse control problems’, triggered by steroids. I find, however, that bodybuilders are lazy and prefer to “act out on this aggression rather than try to remedy the situation by stemming use or developing a coping mechanism. The obvious choice is to avoid drugs that bring out the worst in you. The next choice is to develop a system by which you can disengage from the aggression before you say or do something that you may regret. There isn’t a lot out there on this subject and I think there should be. It’s a serious bummer to have to deal with someone who is amped up’ on drugs and in your face for no reason. It’s especially dangerous for a woman to have to deal with a man who is like this. If it begins happening more often and you aren’t willing to stop steroid use to curtail this problem, seek counseling!
Definition of parallel